# SDR CA150927007

- Difficulty date: September 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN TAKEOFF POWER WAS SET, LT ENGINE ITT WENT TO REDLINE, POWER WAS IMMEDIATELY REDUCED.  INDICATIONS REMAINED IN RED LESS THAN 2 SECONDS.  STARTING TEMPERATURES WERE NORMAL. TROUBLESHOOTING ONGOING.
